# SDR SWAA2019050932490

- Difficulty date: May 7, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N7718B
- Make and model: Boeing 737-76N
- Aircraft serial: 32665
- Aircraft time: 44,348 hours, 21,719 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: 113A9352
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OF AFT AUXILIARY POWER UNIT TAIL CONE LOWER FORWARD SURFACED DELAMINATED BY FORWARD LOWER CORNER ACCESS PANEL. REPAIRED TAIL CONE PER SRM.
